# SDR AALA20010510

- Difficulty date: March 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 36G DIM.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 36G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
